# SDR SIMA20161129003

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 32,319 hours, 27,614 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AND SPS ADVANCE ON EICAS  DURING FLAP RETRACTION AFTER  TAKE OFF FLAPS  FAIL AT 9 DEGS.  REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02. OPS CHECKED GOOD.
